# SDR CALA2022030900613

- Difficulty date: March 8, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 64,862 hours, 27,800 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5311230720000
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LH FR16 PASSENGER DOOR STOP FITTING #7 IB #1 HOLE HAS CRACK INDICATION AT 6 O''CLOCK IN THE INERCOSTAL FITTING() REMOVED AND REPLACED NEW INTERCOSTAL FITTING P/N D5311423620091 BATCH#0003913326 IAW SRM 51-42-11 AND DWG #D53114223000 TOOL USE D TR88102. ACCOMPLISHED BY AT ST BFM AEROSPACE MOBIL E.
